# SDR CALA2019050300681

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 62,321 hours, 24,998 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Part number: D5598251020001
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OB PCU ATTACH POINT BUSHING BORE CORRODED A3NB-55-3-0001 PER NON ROUTINE 9297051 REMOVED AND REPLACED LT ELEVATOR PCU ATTACH FITTING IAW SRM 53-26-47-300-003 CATEGORY A PERMANENT PREPAIR.
